# SDR AALA960896

- Difficulty date: June 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76201
- Make and model: Doug DC-9-83
- Aircraft serial: 53291
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Spacers
- Condition: Misinstalled
- Location: Nlg Strut
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TUL - FLT 1404 - AFTER T/O TUL WHEN LANDING GEAR RETRACTED, NOSE LANDING GEAR DID NOT RETRACT.  EXTENDED LANDING GEAR AND A/C RETURNED TO TUL, LANDING OVERWEIGHT WITHOUT INCIDENT.  SERVICED NOSE LANDING GEAR STRUT WITH OIL AND NITROGEN AND ACCOMP OVERWEIGHT LANDING INSPECTION WITH NO DEFECTS FOUND.  A/C REDEPARTED AND PROBLEM REPEATED.  A/C RETURNED TO TUL AND LANDED OVERWEIGHT WITHOUT INCIDENT.  REMOVED NOSE LANDING GEAR INNER CYLINDER AND CORRECTED INSTALLATION RETRACTION CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  ACCOMPLISHED OVERWEIGHT LANDING INSPECTION WITH NO DEFECTS FOUND.  ACCOMP FUNCTIONAL CHECK FLIGHT WITH NO DEFECTS FOUND.  SYSTEM OPS CHECKED NORMAL.  (M)
